MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO INTL; OXYGEN CONCENTRATOR
Model Number 1020007
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging fuse on the circuit board defective related to the device everflo intl oxygen concentrator.There was no report of patient harm or injury.No medical intervention was specified.The device was returned to the third-party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and clogged sieves, contaminated silicone braided tube, inlet filter that need to be changed due to preventive maintenance, contaminated manifold, defective pca (fuse broken), damaged overlay kit were found.The customer complaint was reproduced.Lastly the device passed all test results.The device pca was forwarded to the manufacturer's product investigation laboratory from third party service center to further investigate an allegation of "blowing fuses/thermal event".The investigation confirmed that the pca appeared to have received a mains vac voltage spike/eos/esd event or an incorrect mains voltage connection during servicing.The incoming mains mov conductors have experienced a physical departure and subsequent thermal creep event from an over voltage condition.Components vented as designed (metal oxide resistor and power inlet fuse.) the thermal creep was confirmed; however, it was isolated to the components/pca substrate trace.The pca with thermal damage originated external of the unit.The materials were scrapped/recycled as appropriate.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
EVERFLO INTL
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22149073
Report Number2518422-2025-046589
Device Sequence Number8308754
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown